BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Back to Search Results |
| Model Number |
M0068318170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2017, the implant date, as no event date was reported.This event was reported by the patient's legal representation.The implant surgeon is: dr.(b)(6) hospital (b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite with capio slim device was implanted into the patient during an anterior repair with uphold lite mesh + sacrospinous colpopexy + cystoscopy conventional posterior repair (cardozo method) procedure performed on (b)(6) 2017 for the treatment of symptomatic cystocele, urgency, prior hysterectomy and failed conventional surgery.As reported by the patient's attorney, the patient experienced an unknown injury.